U.S. doctors online nowAsk doctors free
A 37-year-old male asked:

A bit worried , tested my blood sugar after a month.. its 20. took 2 x metformin tablets now . i normally take 1 a day.. but i have been eating badly.. should i wait and see if the tablets bring it down or should i seek help now ..

1 doctor answer1 doctor weighed in
Dr. Nellmarie Bodenstein
A Verified Doctoranswered
A US doctor answeredLearn more
Diabetes mellitus: Depends on dosage of the Metformin, can go up to daily amount of two grams. Drink lots of water. Suggest you visit your GP tomorrow. If previously well-controlled can be due to infection. Need to intensify therapy.Remember to supplement with Vit b12 if on metformin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.